# SDR SIMA20210626002

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 12,912 hours, 8,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL IN COCKPIT-C/A-T/S AIR CONDITIONING DISTRIBUTION SYSTEM IAW E175 FIM TASK 21-20-00-810-801-A DETERMINED TRANSITORY CONDITION OF THE AIR CONDITIONING PACKS NO FURTHER DEFECS NOTED. PERFORMED GVI OF COCKPIT AND CABIN SMOKE AND SMELL IAW EMB 175 FIM 21-20-00. NO ABNORMAL SMELLS OR DEFECTS NOTED.
